# SDR QXEA2011013100114

- Difficulty date: January 27, 2011
- Submitted: January 31, 2011
- Operation: Air carrier
- Aircraft: N614QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10049
- Aircraft time: 23,858 hours, 17,568 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Bs 810
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING NDT INSPECTION, FOUND ONE CRACK INDICATION, APPROX .5" LONG ON THE PRESSURE FLOOR, LT SIDE, AT FS 810 BETWEEN LBL9 AND LBL18.  MAPPED CRACK AND VERFIED. REPAIRED AREA IAW REO 670-53-41-125/3.
